Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 350, Number 9

All articles in this issue are freely accessible.

On the subgroup structure of exceptional groups of Lie type
Martin W. Liebeck and Gary M. Seitz.
Trans. Amer. Math. Soc. 350 (1998), 3409-3482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458329
Connected finite loop spaces with maximal tori
J. M. Møller and D. Notbohm.
Trans. Amer. Math. Soc. 350 (1998), 3483-3504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487627
A growth dichotomy for o-minimal expansions of ordered groups
Chris Miller and Sergei Starchenko.
Trans. Amer. Math. Soc. 350 (1998), 3505-3521
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1491870
Periodic billiard orbits are dense in rational polygons
M. Boshernitzan, G. Galperin, T. Krüger and S. Troubetzkoy.
Trans. Amer. Math. Soc. 350 (1998), 3523-3535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458298
Poincaré embedding of the diagonal
Yanghyun Byun.
Trans. Amer. Math. Soc. 350 (1998), 3537-3553
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1491856
Copies of $c_{0}$ and $ℓ_{\infin}$ in topological Riesz spaces
Lech Drewnowski and Iwo Labuda.
Trans. Amer. Math. Soc. 350 (1998), 3555-3570
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1466947
Induction theorems on the stable rationality of the center of the ring of generic matrices
Esther Beneish.
Trans. Amer. Math. Soc. 350 (1998), 3571-3585
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1475675
Subvarieties of $\mathcal{SU}_{C}(2)$ and $2𝜃$-divisors in the Jacobian
W. M. Oxbury, C. Pauly and E. Previato.
Trans. Amer. Math. Soc. 350 (1998), 3587-3614
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1467474
Quantum cohomology of projective bundles over $\mathbb P^{n}$
Zhenbo Qin and Yongbin Ruan.
Trans. Amer. Math. Soc. 350 (1998), 3615-3638
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422617
On zeta functions and Iwasawa modules
Jangheon Oh.
Trans. Amer. Math. Soc. 350 (1998), 3639-3655
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422616
On the conjectures of J. Thompson and O. Ore
Erich W. Ellers and Nikolai Gordeev.
Trans. Amer. Math. Soc. 350 (1998), 3657-3671
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422600
Self-duality operators on odd dimensional manifolds
Houhong Fan.
Trans. Amer. Math. Soc. 350 (1998), 3673-3706
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422603
Hypercyclicity in the scattering theory for linear transport equation
H. Emamirad.
Trans. Amer. Math. Soc. 350 (1998), 3707-3716
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451598
Convergence of random walks on the circle generated by an irrational rotation
Francis Edward Su.
Trans. Amer. Math. Soc. 350 (1998), 3717-3741
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1467478
Curve-straightening and the Palais-Smale condition
Anders Linnér.
Trans. Amer. Math. Soc. 350 (1998), 3743-3765
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1432203
Tessellations of solvmanifolds
Dave Witte.
Trans. Amer. Math. Soc. 350 (1998), 3767-3796
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1432206
Homoclinic Solutions and Chaos in Ordinary Differential Equations with Singular Perturbations
Joseph Gruendler.
Trans. Amer. Math. Soc. 350 (1998), 3797-3814
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1475684
Operations and Spectral Sequences. I
James M. Turner.
Trans. Amer. Math. Soc. 350 (1998), 3815-3835
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487634